# SDR SWAA2024081314768

- Difficulty date: July 21, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Nr 3 Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP MOVEABLE FAIRING; FORWARD INBOARD EDGE DELAMINATED 542BB<[01] VERIFIED THE REPAIR AT THE FORWARD EDGE OF FAIRING 542BB IS COMPLETE IAW EA 24-157-02035;[02] VERIFIED
